# SDR HNAA2014031900093

- Difficulty date: March 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 56,233 hours, 63,454 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Disconnected
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH NR 1 AND 2 ENGINES BLEED AIR CAUTION HOT LIGHT CYCLING ON & OFF DURING FLIGHT.  ACFT WAS DEICED HEAVILY BEFORE FLIGHT.  FOUND P3 LINE TO BLEED SWITCH DISCONNECTED. REINSTALLED AND R & R LT AND RT BLEED HIGH PRESSURE SWITCHES.  OPS CHECKED GOOD ON RUN.
